# SDR SWAA2020031042314

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 43,248 hours, 25,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A UPPER FLASHLIGHT SHIELD BROKEN (UPPER)         REMOVDD AND REPLACED FWD F/A UPPER FLASHLIGHT UPPER SHIELD REF AMM 25-64-00
